# SDR EIA2002034

- Difficulty date: March 31, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - FOUND BS 1241 CANTED WEB DOUBLER WAS FOUND CORRODED AT RBL 55, JUST ABOVE VERTICAL STIFFENER.  REMOVED CORROSION AND REPAIRED PER ECRA 480-53-111-2.  (M)
